Limit cycles for vector fields with homogeneous components

Volume 24 / 1997

A. Cima, A. Gasukk, F. Mañosas Applicationes Mathematicae 24 (1997), 281-287 DOI: 10.4064/am-24-3-281-287


We study planar polynomial differential equations with homogeneous components. This kind of equations present a simple and well known dynamics when the degrees (n and m) of both components coincide. Here we consider the case $n\ne m$ and we show that the dynamics is more complicated. In fact, we prove that such systems can exhibit periodic orbits only when nm is odd. Furthermore, for nm odd we give examples of such differential equations with at least (n+m)/2 limit cycles.


  • A. Cima
  • A. Gasukk
  • F. Mañosas

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image